International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Jacobian Coordinates on Genus 2 Curves

Authors:
Hüseyin Hisil
Craig Costello
Download:
URL: https://eprint.iacr.org/2014/385
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25859,
  title={Jacobian Coordinates on Genus 2 Curves},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={385},
  url={https://eprint.iacr.org/2014/385},
  author={Hüseyin Hisil and Craig Costello},
  year=2014
}